Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

New to Plegridy

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    New to Plegridy

    I am about to start Plegridy and I've read every single post on the site and all the various reactions. My doctor gave me the choice of drugs and I chose this not really understanding the side effects. Has anyone been on this and stayed with it for at least a year? I am starting to worry that maybe I should have eased myself into drugs with something more like rebif than going from zero to one hundred with a Plegridy shot. I read all the bad stories, does anyone have anything good to say having been on it for a period of time? Thank you very much, penny

    #2
    Hi Ptvegas i know what you mean starting any new drugs can be a worry and the DMD for MS seem to be the scariest you can only read as much about the drug talk to your neurologist about your concerns and as you are doing talk to others but in the end you have make the decision yourself and your family. When starting these DMD's you have to understand what they will do for you they may not make you feel better in the least but will stop you getting worse, also on forums you tend to get a lot of negatives as when you feel good with a drug you live your life and don't worry so much about the forums but when you feel lousy you do same as a white goods forum all bad very little good hope some of this helps good luck Craig

    Comment


      #3
      I have been on Plegridy for 3 months now and have had little to no side effects. Like I said in a previous response on another thread, the only thing I had was sore muscles and that seems to get a little less each time and it really wasn't bad at all. I haven't needed to take anything for the side effects a all.
      The needle is so small, I don't even feel it.
      I do get large red circles around the injection site. It doesn't hurt, just looks odd.

      Kylie

      Comment


        #4
        Thank you

        Thank you, I am of two mind sets, one is picking a cure that feels worse than the disease and the other is meds will stop the onset of any new issues. My doctor told me today there is no right choice, I just have to try it. So thank you both for your responses, total kindness and honesty thank you

        Comment


          #5
          I have been on Plegridy since Jan. 2015.

          I have been been very happy with the decision to switch to this medication. For me the side effects are minimal. I do get a migraine headach post injection that lasts about two days. After trying different regimens we finially found that if I take prescription strength Alleve about 1 hour prior and then every 12 hours for two days I don't get the headach. That is the only significant side effect that I get. But remember everyone reacts differently. I also get the red blotch at the injection site, not painful just looks weird.

          Prior to Plegridy I was on Rebif for 7 years. I seemed to have more side effects from the Rebif. I had the same migraine, flu like symptoms, fever, chills, body aches etc. and because this is injected 3X a week I felt my body never had time to fully recover before the next dose. At least with the Plegridy I have 14 days between injections.

          I was was also on Copaxone for 9 years before the Rebif. I was very happy on the Copaxone and had no side effects at all. I did only once have the post injection reaction you hear about. Caused me to pass out and my husband to take me to the ER. It was nothing, just a potential side effect of the Copaxone. The reason I had to stop was because I was starting to get injection site reactions (skin necrosis and neuritis) as well as lipo atrophy. My neurolgist felt my body was no longer absorbing the medication and therefore I needed to switch. 17 years later I still have the lipo atrophy from the Copaxone and unfortunately for me it really limits where I can now inject.

          I know now this was a long post but I hope sharing my experiences over the past 17+ years has been helpful.
          Wendy

          Comment


            #6
            Originally posted by holliedog View Post
            I have been on Plegridy since Jan. 2015.

            I have been been very happy with the decision to switch to this medication.
            ......................
            I know now this was a long post but I hope sharing my experiences over the past 17+ years has been helpful.
            Wendy thank you for your post. I found it VERY helpful
            Peace to all,
            LM
            RRMS 11/11/2005, SPMS 20011 (guess I 'graduated')

            Comment

            Working...
            X